# SDR CA120608005

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 64 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE WENT TO "0" PSI DURING CLIMB, AFTER TAKEOFF.  RUN UP WAS NORMAL.  UPON NOTICING NO OIL PREESURE ACFT RETURNED TO AIRPORT FOR NORMAL LANDING.  NEW OIL PRESSURE TRANSMITTER RECTIFIED PROBLEM.
